| Catalog Number |
RBY4C1035 |
| Medical Device Problem Codes |
Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils.During the procedure, the physician successfully deployed two ruby coils into the target vessel using a lantern delivery microcatheter (lantern).The physician then found that the pusher assembly of the third ruby coil, had become kinked while advancing the ruby coil into the lantern.The ruby coil was therefore removed and was not used in the procedure.The procedure was completed with additional ruby coils and the same lantern.There was no report of an adverse effect to the patient.